It is currently Tue Aug 22, 2017 7:07 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 2 posts ] 
Author Message
PostPosted: Fri Jun 27, 2014 12:49 am 
Offline
New Poster
New Poster

Joined: Fri Jun 27, 2014 12:29 am
Posts: 1
I have been taking suboxone for three years now and am currently prescribed 16 mgs a day and recently have had issues with dicolored medication (s). I am prescribed two boxes at once each month. Past few scripts suboxone seems different and leads to a very spacey lethargic feeling making daily functions seem daunting. Currently feel very sedated and also anxious. Recently prescribed buspar as well. Not sure what's going on but ready to go er becausem my body isn't working correctly. Barely able to type without falling asleep.. Bad tension something seriously wrong. Any help appreciated. May go to er soon? This is not normal. Used to feel great. Now like kicking and being loaded at same time after taking suboxone. Please help if anyone experiencing these issues or noticed changes in suboxone chemical structure. Bad strips or something else? Box has not passed expiration date.


Top
 Profile  
 
PostPosted: Tue Jul 01, 2014 8:55 pm 
Offline
Moderator
Moderator
User avatar

Joined: Sun Jan 02, 2011 12:35 am
Posts: 2802
Location: Southwest
Hi Johnny and welcome to the forum,

You're right to be concerned about how you're feeling. It may have nothing to do with the Suboxone and be some other medical condition. I've never had any problem with the tabs or films and I've been on for 4 years now. You say they are discolored? I would have an issue with that. Take the box/es to your Suboxone doctor and show him the films. The pharmacist doesn't even know what they look like because of the packaging. Maybe even try to contact the manufacturer. You can try NAABT and see if they have anything about it.

Sorry for the late response. Let us know what happened.

rule

_________________
Don't take yourself so damn seriously


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 2 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 3 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group